skin-hair-icon
Regarding isotetronin
Doctor has prescribed me isotetronin for pimples.. I am in crisanta LS tablets as i had PCOS problem. Can I take isotetronin while I am crisanta ls tablets.
57 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Srinivas C
Dermatologist 18 yrs exp Bangalore
Very good question, I don't think u can take isotretinoin as it has side effects . Please contact your gynaecologist and discuss about it before taking them.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.